Iterative solutions to the Kalman-Yakubovich-conjugate matrix equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

35 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)4427-4438
Journal / PublicationApplied Mathematics and Computation
Volume217
Issue number9
Publication statusPublished - 1 Jan 2011

Abstract

Two operations are introduced for complex matrices. In terms of these two operations an infinite series expression is obtained for the unique solution of the Kalman-Yakubovich-conjugate matrix equation. Based on the obtained explicit solution, some iterative algorithms are given for solving this class of matrix equations. Convergence properties of the proposed algorithms are also analyzed by using some properties of the proposed operations for complex matrices. © 2010 Elsevier Inc. All rights reserved.

Research Area(s)

  • Convergence order, Kalman-Yakubovich-conjugate matrix equation, Smith iteration

Citation Format(s)

Iterative solutions to the Kalman-Yakubovich-conjugate matrix equation. / Wu, Ai-Guo; Feng, Gang; Duan, Guang-Ren; Liu, Wanquan.

In: Applied Mathematics and Computation, Vol. 217, No. 9, 01.01.2011, p. 4427-4438.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review